MathSciNet Relay Station
MathSciNet bibliographic data
MR866873 62M09
Tsirelson, B. S. A geometric approach to maximum likelihood estimation for an infinite-dimensional Gaussian location. III. (Russian) Teor. Veroyatnost. i Primenen. 31 (1986), no. 3, 537–549.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement